# SDR CALA2021061100851

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fr60-61 Str44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO LOG PAGE 9439511 AFT CARGO COMPARTMENT BILGE AREA FR60 -61 STGR 44 FOUND CORROSION. REF HAECO LOG PAGE 9439511 AFT CARGO COMPARTMENT BILGE FR60-61 S TGR 44 CORRODED STRING REPAIRED AS PER SRM 53-00-13-300-001 REV 135. THSI REPAIR APPROVED AT CATAGORY B REPAIR. REQUIRED REPEAT INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 60000 FC/120000FH SUBSEQUENT INSPECTION AT INTERVALS TBD INSPECTION ME THOD TBD AS PER SRI 53-00-13-205-001 REV135. OKAY TO DIP INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 60000 FC OR 120000 FH WHICHEVER COMES FIRST WITH SUBSEQUENT INSPECTIONS TBD REF SRI 53-00-13-205-001 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REVIEWED QC REVIEWED
